# SDR CALA2024061901860

- Difficulty date: June 18, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N61887
- Make and model: Boeing 737924ER
- Aircraft serial: 42192
- Aircraft time: 28,431 hours, 10,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Part serial: UKN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY M1673 AND M2816 OUT OF LIMIT(STAY ON 15 M INUTE MINIMUM)(REF AAR NR 100010119)
